# SDR CALA0600494

- Difficulty date: November 25, 2006
- Submitted: November 27, 2006
- Operation: Air carrier
- Aircraft: N17233
- Make and model: Boeing 737824
- Aircraft serial: 28943
- Aircraft time: 23,741 hours, 8,508 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A5506
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOORBEAM UPPER CHORD CORRODED AT NUT PLATE HOLES, STA 986.5, LBL 43.  THE FLOORBEAM WAS REPAIRED IAW ECRA 5321-01419.
